絞り込み

16533

広告

Portal Vein Thrombosis Due to an Increase in Dose of Testosterone in a Young Man with Klinefelter Syndrome.

著者 Amjad W , Khatoon S , Tarasaria T , Sharifova G
Cureus.2017 Nov 06 ; 9(11):e1823.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (36view , 0users)

Full Text Sources

Klinefelter syndrome (KS) is associated with increased incidence of thrombotic events. Hypofibrinolysis is associated with increased risk of thromboembolism. Although testosterone replacement therapy (TRT) inhibits the hypofibrinolysis, it can still cause thrombosis paradoxically due to increased dose and duration of use. Herein, we present a case of a young male diagnosed with KS who was taking testosterone. The dose was increased to boost the energy levels, and the patient presented with abdominal pain. Computed tomography (CT) of the abdomen showed extensive portal vein thrombosis. He was started on enoxaparin followed by apixaban. Studies need to be done regarding the need for thromboembolism prophylaxis in patients on TRT.
PMID: 29321947 [PubMed]
印刷用ページを開く Endnote用テキストダウンロード